# SDR CA131007022

- Difficulty date: October 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,512 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Board
- Part number: CDSP4643501
- Condition: Overheated
- Location: Ife System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) BURNING ELECTRICAL ODOR. SUSPECT IFE.  SHUTDOWN IFE SYSTEM.  ODOR DISSIPATED.   ALL PSU PCB BOARD REPLACED IAW CMM 25-28-66 AND TESTED SERVICEABLE IAW AMM 33-24-00-710-801A AND AMM 33-25-00-710-801-A.
